# SDR SWAA2019022129905

- Difficulty date: February 19, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 41,477 hours, 28,206 cycles
- System (JASC): 2565 · Escape Slide
- Part: Rub Strip
- Part number: 5A33077
- Part serial: BNG5857
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE LOWER SKIRT RUB STRIP WORN AND MISSING.  R&R SLIDE IAW MT.
